Hoping someone can help, I am a 42 year old woman and since the birth of my daughter 2 years ago am suffering with pain. I saw a neurologist a fw month after delivery for leg numbness/pain diagnosed with femor nerve damage, only opton surgery, I passed. Anyway about 8 months later I started with severe pain in my left eye, like hot pins, my eyes cnstantly teared and my vision declined, saw an eye doctor, he said he had no idea, and prescribed medicine for dry eye, imlanted cologen and sent me away, went back with the same symptoms except now I had blindness in that eye, he said occular migranes. A few months later I am having numness and tingling in my hand, a few months later, pain and weakness in the left hand. PCP says he thinks it migt be ms, a few months later the eye pain has resolved as well as the hand pain, but now my left knee is on fire. Back to the pcp he hinks it may be ms (again). Now, I have constant absoltely no relief in my left leg, and in my neck, that pain radiates down to the shoulder blade on my left side. A little bit of cognitive difficulties, sed rate is elevated, and constant pain. At this point I am on Ibuprofen 1200 mgs a day, Lyrica, and Vicodin, still no diagnosis, no tests even to get to the bottom of it all, my pcp cals me an engima. I have never been sick in my life and not quite sure how to handle all of this, besides the pain I am constantly tired and grumpy. Any suggestions, please, I am open to. I need help and direction as I do not know where to go for a diagnosis or help. Obviously I have never been on a site like this before and am rambling, my appologies. Honestly open to any and all suggestions.
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?